Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
newtothisstuff

Can Retin-A darken the skin?

Recommended Posts

Ugh, I just tried to post this and I don't know what happened...hope it doesn't post twice!

Can Retin-A make the skin look darker? I've been using it for two months now and I've noticed that my face looks darker than it used to. The most sun exposure I get is incidental..just walking outside to get to my car or something. I wear SPF 40 every single day. Tan does not look good with my pale eyes and hair..I love my pale skin! Does anyone else have this issue??

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×